# SDR UHLA201605180244

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 29,818 hours, 25,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE GAP IN UPPER LT CORNER OF MAIN CABIN DOOR SEAL, WHEN CLOSED.  FOUND MISSING SEALANT ON DOOR SEAL. APPLIED SEALANT TO UPPER LT CORNER OF MAIN CABIN DOOR IAW AMM 52-10-04.  OPS CHECK GOOD.
